RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 5, Pages 741–755 (Mi mz5587)  

This article is cited in 2 scientific papers (total in 2 papers)

Representing systems of subspaces

Yu. F. Korobeinik


Full text: PDF file (1055 kB)

English version:
Mathematical Notes, 1985, 38:5, 915–923

Bibliographic databases:

UDC: 517.9
Received: 08.06.1983

Citation: Yu. F. Korobeinik, “Representing systems of subspaces”, Mat. Zametki, 38:5 (1985), 741–755; Math. Notes, 38:5 (1985), 915–923

Citation in format AMSBIB
\Bibitem{Kor85}
\by Yu.~F.~Korobeinik
\paper Representing systems of subspaces
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 741--755
\mathnet{http://mi.mathnet.ru/mz5587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=819633}
\zmath{https://zbmath.org/?q=an:0611.46004}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 915--923
\crossref{https://doi.org/10.1007/BF01157539}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D419300013}


Linking options:
  • http://mi.mathnet.ru/eng/mz5587
  • http://mi.mathnet.ru/eng/mz/v38/i5/p741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Melikhov, “On expansion of analytic functions in exponential series”, Math. USSR-Izv., 33:2 (1989), 317–329  mathnet  crossref  mathscinet  zmath
    2. S. N. Melikhov, “Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series”, Sb. Math., 191:7 (2000), 1049–1073  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019